# SDR SWAA2019062534090

- Difficulty date: June 22, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 42,497 hours, 23,772 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Condition: Low Pressure
- Location: L1 Door Slide
- Component: Slide
- Component part number: 5A33077
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE READ LOW, OUT OF GREEN.   R&R SLIDE PER MT.
